BibTeX record journals/nm/ChoulyH12

download as .bib file

@article{DBLP:journals/nm/ChoulyH12,
  author    = {Franz Chouly and
               Norbert Heuer},
  title     = {A Nitsche-based domain decomposition method for hypersingular integral
               equations},
  journal   = {Numerische Mathematik},
  volume    = {121},
  number    = {4},
  pages     = {705--729},
  year      = {2012},
  url       = {https://doi.org/10.1007/s00211-012-0451-2},
  doi       = {10.1007/s00211-012-0451-2},
  timestamp = {Mon, 26 Oct 2020 08:40:13 +0100},
  biburl    = {https://dblp.org/rec/journals/nm/ChoulyH12.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics